# SDR IPXA2025042701464

- Difficulty date: April 8, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 148N54362
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP ON 4TH RH SIDE FLOOR PANEL SUPORT STR AROUND NUTPLATES, BETWEEN STA 1460 AND 1480 HAS EVIDENCE OF CORROSION. DOT 23-153.  INSTALLED 4TH RH SIDE FLOOR PANEL SUPPORT P/N UP-146N5447-4R-5, IAW 757-200PF SRM 51-40-02.
